The bilipschitz geometry of the A_k surface singularities

Donal O'Shea

Journal of Singularities
volume 12 (2015), 156-163

Received 16 May 2014. Received in revised form 11 November 2014.

DOI: 10.5427/jsing.2015.12k

Add a reference to this article to your citeulike library.


Although it has been known for over half a century that analytic varieties are topologically conical in the neighborhood of a singular point, it has only become clear in the last decade that they need not be metrically conical. This paper explores that phenomenon in the case of the A_k singularities.


Lipschitz Geometry, conic and non-conic singularities

Mathematical Subject Classification:

14B05, 14J17, 51F99

Author(s) information:

Donal O'Shea
President's Office
New College of Florida
5800 Bayshore Road
Sarasota, FL 34243, USA